# SDR REXA201100966

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 20,016 hours, 17,519 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING, HYD SYSTEM 3 LOW PRESSURE, DECLARED EMERGENCY.  THREE GREEN GEAR DOWN.  COMPLIED WITH PA05-018B GEAR DISAGREE EVENT PROCEDURES.  REMOVED & REPLACED PUMP 3B PER CRJ AMM 29-12-03.  OPS CHECK AND LEAK CHECK GOOD.
